SPAWN and Chest PaIn-Help!

  1. SPAWN and Chest PaIn-Help!


    I am nearing the end of a SPAWN pulse. Yesterday I noticed I could feel my heart beating. Not any faster, just that I could feel the actual beats. Last night I noticed a slight chest pain, like an ache. This morning I went to pee and noticed the chest ache is slightly worse. It's a pain directly behing my sternum. It's a slight ache that is freaking me out. Been reading how Phera and Tren may cause heart enlargement or ventricle issues. Has anyone else experienced these chest aches? Should I take aspirin? I'd prefer not to go to the Doc and admit I am taking Spawn and freak out my family if this has happened to others. I will stop the pulse until further notice. Could this be a symptom of an enlarged heart? I know it comes from abuse, and I have only done a few pulses but I can't think of anythig else. This chest ache is freaking me out.


  2. Dude, relax. It could be a pulled muscle or anything. Could be heartburn. Could be a multitude of things. If you are legitimately concerned, you should see a doc for an EKG. I don't understand why people go to message boards for medical advice.
    •   
       


  3. just cruz might be acid reflux or something minor i was trippen about some pain in my chest before when on cycle thought i was having a heart atack went emergency everything was all good only acid reflux do to change in diet and heartbeat was normal anxienty sucks

  4. Definitely not a pulled muscle, heartburn, acid reflux. I know what those are. As I mentioned, I actually feel my heart beating, each and every beat. There was pain associated with each beat plus a tightness. I took two advil after I first posted and 90% went away. Will keep everyone posted.

  5. It sounds like you're having a bad trip and you're freaking out!

    In all honesty, you're probably over-thinking this - I'm not one to judge, I do the same thing all the time and it turns out to be nothing.

    Check out these symptoms: http://www.mayoclinic.com/health/enl...CTION=symptoms

    Good luck and keep us posted.

    X
    •   
       


  6. I already read that. Too vague. I took Advil 2 x. Feels much better when I do it. I know I am masking the problem.
  •   

      
     

Similar Forum Threads

  1. dips and chest pain
    By freefall365 in forum Training Forum
    Replies: 14
    Last Post: 06-13-2010, 12:42 PM
  2. Chest Pain- Help?
    By Footballjones in forum Anabolics
    Replies: 2
    Last Post: 11-21-2008, 01:10 AM
  3. Epistane and Chest Pains?
    By Eagleman003 in forum Supplements
    Replies: 12
    Last Post: 12-30-2007, 07:20 PM
  4. Superdrol and chest pains?
    By juggernaut2005 in forum Anabolics
    Replies: 0
    Last Post: 10-21-2005, 09:30 AM
  5. Ephedrine and chest pain
    By BryanM in forum Supplements
    Replies: 7
    Last Post: 04-14-2005, 04:10 PM
Log in
Log in